# SDR UIEA2021040200791

- Difficulty date: April 1, 2021
- Submitted: April 2, 2021
- Operation: Air carrier
- Aircraft: N492MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29253
- Aircraft time: 93,536 hours, 16,163 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: BP573
- Part serial: 32450
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMER LIGHT NOT STAYING MORE THAN 5 MIN. IAW AMM 33-51-04-902-001-001 REV 100 REPLACED BATTERIES AT M5168, M5169, AND M5170. IAW AMM 33-51-04-902-001--001 REV 100 PERORMED TEST OF NEW BATTERIES AND THE RESULT WAS SATISFACTORY.(OFF PARTS: PN 2013-1A, SN63513; PN 2013-1A, SN 56723).
